# SDR AALA201903259010

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 35,648 hours, 12,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED TO TEST IAW A PS CHECK. MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-38, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
